# SDR SWAA2022120778876

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 70,575 hours, 41,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Rows 8-9
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AISLE PHOTO ILLUMINATION STRIP ON FLOOR DETACHED  ROWS 8-9.   REPLACED THE LIGHT IAW AMM 33-51-15.
